# SDR DALA2025012600631

- Difficulty date: January 24, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 21,461 hours, 9,588 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3040 - ATO - AT 42KTS DUE TO A HOT BRAKE MESSAGE RELATED TO #2 BRAKE. MAINTENANCE REPORTED #1 BRAKE TO BE DRAGGING SLIGHTLY. CORRECTIVE ACTION: REPLACED #1 AND #2 BRAKES, ALONG WITH #2 BRAKE TEMP SENSOR. (LP 5542822)
